Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A linear operator method on arbitrary Riemann surfaces


Author: Leo Sario
Journal: Trans. Amer. Math. Soc. 72 (1952), 281-295
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1952-0046442-2
MathSciNet review: 0046442
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Lars V. Ahlfors, Open Riemann surfaces and extremal problems on compact subregions, Comment. Math. Helv. 24 (1950), 100–134. MR 0036318, https://doi.org/10.1007/BF02567028
  • [2] Lars V. Ahlfors, Remarks on the classification of open Riemann surfaces, Ann. Acad. Sci. Fennicae. Ser. A. I. Math.-Phys. 1951 (1951), no. 87, 8. MR 0043912
  • [3] Lars Ahlfors and Arne Beurling, Conformal invariants and function-theoretic null-sets, Acta Math. 83 (1950), 101–129. MR 0036841, https://doi.org/10.1007/BF02392634
  • [4] H. L. Royden, Some remarks on open Riemann surfaces, Ann. Acad. Sci. Fennicae. Ser. A. I. Math.-Phys. 1951 (1951), no. 85, 8. MR 0043914
  • [5] Leo Sario, Über Riemannsche Flächen mit hebbarem Rand, Ann. Acad. Sci. Fennicae. Ser. A. I. Math.-Phys. 1948 (1948), no. 50, 79 (German). MR 0027859
  • [6] Leo Sario, Sur la classification des surfaces de Riemann, Den 11te Skandinaviske Matematikerkongress, Trondheim, 1949, Johan Grundt Tanums Forlag, Oslo, 1952, pp. 229–238 (French). MR 0054052
  • [7] Leo Sario, Sur le problème du type des surfaces de Riemann, C. R. Acad. Sci. Paris 229 (1949), 1109–1111 (French). MR 0032759
  • [8] Leo Sario, Existence des fonctions d’allure donnée sur une surface de Riemann arbitraire, C. R. Acad. Sci. Paris 229 (1949), 1293–1295 (French). MR 0032760
  • [9] Leo Sario, Quelques propriétés à la frontière se rattachant à la classification des surfaces de Riemann, C. R. Acad. Sci. Paris 230 (1950), 42–44 (French). MR 0032761
  • [10] Leo Sario, Existence des intégrales abéliennes sur les surfaces de Riemann arbitraires, C. R. Acad. Sci. Paris 230 (1950), 168–170 (French). MR 0032762
  • [11] Leo Sario, Questions d’existence au voisinage de la frontière d’une surface de Riemann, C. R. Acad. Sci. Paris 230 (1950), 269–271 (French). MR 0032763
  • [12] -, On open Riemann surfaces, International Congress of Mathematicians, Cambridge, 1950.
  • [13] -, Linear operators on Riemann surfaces, Bull. Amer. Math. Soc. Abstract 57-4-304.
  • [14] -, Principal functions on Riemann surfaces, Bull. Amer. Math. Soc. Abstract 57-6-492.
  • [15] -, Existence of functions as a boundary property, Bull. Amer. Math. Soc. Abstract 58-1-23.
  • [16] Leo Sario, An extremal method on arbitrary Riemann surfaces, Trans. Amer. Math. Soc. 73 (1952), 459–470. MR 0054053, https://doi.org/10.1090/S0002-9947-1952-0054053-8
  • [17] -, Construction of functions with prescribed properties on Riemann surfaces, Conference on Riemann Surfaces in Commemoration of the Hundredth Anniversary of Riemann's Inaugural Dissertation, Princeton, 1951, Annals of Mathematics Studies (to appear).
  • [18] H. A. Schwarz, Ges. Math. Abh., Berlin 1890, vol. II, pp. 133-171, 303-306, 356-358, 360-362.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1952-0046442-2
Article copyright: © Copyright 1952 American Mathematical Society